English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Complexity of tropical and min-plus linear prevarieties

MPS-Authors
/persons/resource/persons235358

Grigoriev,  Dima
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons236003

Podolskii,  Vladimir V.
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
Supplementary Material (public)
There is no public supplementary material available
Citation

Grigoriev, D., & Podolskii, V. V. (2015). Complexity of tropical and min-plus linear prevarieties. Computational Complexity, 24(1), 31-64. doi:10.1007/s00037-013–0077-5.


Cite as: http://hdl.handle.net/21.11116/0000-0004-11AC-7
Abstract
There is no abstract available